# SDR AUS20011129

- Difficulty date: March 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 04102361
- Condition: Cracked
- Location: Cabin Floor
- Part time: 8,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FLOOR CRACKED EXCESSIVELY.
